Codes from biquadratic residues

TitleCodes from biquadratic residues
Publication TypeJournal Article
Year of Publication1986
AuthorsBhargava, V. K.
JournalElectronics Letters
Volume22
Pagination345 -346
Date Publishedmar.
ISSN0013-5194
Keywordsbiquadratic residues, codes, decoding, majority logic, majority-logic decodable, rate 1/2 quasicyclic codes
Abstract

Following previous work on the development of codes from cubic residues, biquadratic residues have been used with the same algorithm to construct rate 1/2 quasicyclic codes. The first code in this family is majority-logic decodable and is analysed in detail.

URLhttp://dx.doi.org/10.1049/el:19860236
DOI10.1049/el:19860236

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia